Exploiting structure in the construction of DIMSIMs

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We describe the structure of the nonlinear system for the coefficients of diagonally implicit multistage integration methods for ordinary differential equations. This structure is then utilized in the search for methods of high order and stage order with a given stability function. New methods were obtained by solving the nonlinear systems by state-of-the-art software based on least squares minimization.

Original languageEnglish (US)
Pages (from-to)233-239
Number of pages7
JournalJournal of Computational and Applied Mathematics
Volume107
Issue number2
StatePublished - Jul 31 1999

Fingerprint

Nonlinear systems
Nonlinear Systems
Ordinary differential equations
Least Squares
Ordinary differential equation
Higher Order
Software
Coefficient

Keywords

  • 65L05
  • 65L20
  • A-stability
  • General linear method
  • Least-squares minimization
  • Ordinary differential equation

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this

Exploiting structure in the construction of DIMSIMs. / Jackiewicz, Zdzislaw; Mittelmann, Hans.

In: Journal of Computational and Applied Mathematics, Vol. 107, No. 2, 31.07.1999, p. 233-239.

Research output: Contribution to journalArticle

@article{7e9bc0f5b4864bc9a271d93a9fb9b78a,
title = "Exploiting structure in the construction of DIMSIMs",
abstract = "We describe the structure of the nonlinear system for the coefficients of diagonally implicit multistage integration methods for ordinary differential equations. This structure is then utilized in the search for methods of high order and stage order with a given stability function. New methods were obtained by solving the nonlinear systems by state-of-the-art software based on least squares minimization.",
keywords = "65L05, 65L20, A-stability, General linear method, Least-squares minimization, Ordinary differential equation",
author = "Zdzislaw Jackiewicz and Hans Mittelmann",
year = "1999",
month = "7",
day = "31",
language = "English (US)",
volume = "107",
pages = "233--239",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Exploiting structure in the construction of DIMSIMs

AU - Jackiewicz, Zdzislaw

AU - Mittelmann, Hans

PY - 1999/7/31

Y1 - 1999/7/31

N2 - We describe the structure of the nonlinear system for the coefficients of diagonally implicit multistage integration methods for ordinary differential equations. This structure is then utilized in the search for methods of high order and stage order with a given stability function. New methods were obtained by solving the nonlinear systems by state-of-the-art software based on least squares minimization.

AB - We describe the structure of the nonlinear system for the coefficients of diagonally implicit multistage integration methods for ordinary differential equations. This structure is then utilized in the search for methods of high order and stage order with a given stability function. New methods were obtained by solving the nonlinear systems by state-of-the-art software based on least squares minimization.

KW - 65L05

KW - 65L20

KW - A-stability

KW - General linear method

KW - Least-squares minimization

KW - Ordinary differential equation

UR - http://www.scopus.com/inward/record.url?scp=0032671026&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032671026&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0032671026

VL - 107

SP - 233

EP - 239

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 2

ER -